Common fixed point theorems of generalized contraction, Zamfirescu pair of maps in cone metric spaces

Babu, G. V. R. and Alemayehu, G. N. and Prasad, K. N. V. V. Vara (2010) Common fixed point theorems of generalized contraction, Zamfirescu pair of maps in cone metric spaces. Albanian J. Math., 4 (1). pp. 19-29.

[img]
Preview
Text
2010-3.pdf

Download (315kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 22:51
Last Modified: 06 Dec 2017 22:51
URI: http://kerkoje.com/id/eprint/205

Actions (login required)

View Item View Item